MathSciNet Relay Station
MathSciNet bibliographic data
MR467174 (57 #7039) 43A46 (22D15)
Bożejko, Marek Set of uniqueness on noncommutative locally compact groups. Proc. Amer. Math. Soc. 64 (1977), no. 1, 93–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement